# SDR ASAA2020100733299

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 25,053 hours, 7,991 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FMC FAILED, VTK AND MAP DISPLAYED ON CAPT SIDE WITH LOSS OF NAV DATA.   GROUNDED-YES.  LT FMC LOGGED "B" FAULT LAST LEG, SYSTEM OPERATIONS OK.
